MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®) - FR; SURGICAL PNEUMATIC TOURNIQUET SYSTEM

ZIMMER SURGICAL, INC. A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®) - FR; SURGICAL PNEUMATIC TOURNIQUET SYSTEM
Model Number N/A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during inspection/testing, the device spontaneously deflated and required unknown repairs.No adverse event was reported as it relates to the event.Due diligence is complete and no additional information is available.If additional information is provided, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.Initial reporter number: (b)(6).
 
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).Review of the most recent repair record identified no repairs related to the reported event.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.The event cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional information regarding the event is available.

Brand Name
A.T.S. 2200TS TOURNIQUET W/HOSES (PERSONALIZED PRESSURE®) - FR
Common Device Name
SURGICAL PNEUMATIC TOURNIQUET SYSTEM
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key16010069
Report Number0001526350-2022-01215
Device Sequence Number5511194
Product Code KCY
UDI-Device Identifier00889024376540
UDI-Public(01)00889024376540(11)151218(10)63253256
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number60220030106
Device Lot Number63253256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/02/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Supplement Date Received by Manufacturer03/10/2023
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown